Imperial College London

ProfessorDmitryTuraev

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics & Mathematical Physics
 
 
 
//

Contact

 

d.turaev

 
 
//

Location

 

634Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My personal webpage can be found at http://www.ma.ic.ac.uk/~dturaev

Publications

Journals

Asaoka M, Shinohara K, Turaev D, 2021, Fast growth of the number of periodic points arising from heterodimensional connections, Compositio Mathematica, Vol:157, ISSN:0010-437X, Pages:1899-1963

Gonchenko S, Kazakov A, Turaev D, 2021, Wild pseudohyperbolic attractor in a four-dimensional Lorenz system, Nonlinearity, Vol:34, ISSN:0951-7715, Pages:2018-2047

Turaev D, 2021, A criterion for mixed dynamics in two-dimensional reversible maps, Chaos, Vol:31, ISSN:1054-1500

Gonchenko S, Kaynov MN, Kazakov AO, et al., 2021, On methods for verification of the pseudohyperbolicity of strange attractors, Izvestiya Vysshikh Uchebnykh Zavedeniy-prikladnaya Nelineynaya Dinamika, Vol:29, ISSN:0869-6632, Pages:160-185

Duca A, Joly R, Turaev D, 2020, Permuting quantum eigenmodes by a quasi-adiabatic motion of a potential wall, Journal of Mathematical Physics, Vol:61, ISSN:0022-2488

More Publications